Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Those abelian groups characterized by their completely decomposable subgroups of finite rank

Wu-Chung Hsiang and Wu-Yi Hsiang

Vol. 11 (1961), No. 2, 547–558
Mathematical Subject Classification
Primary: 20.30
Milestones
Received: 9 March 1960
Published: 1 June 1961
Authors
Wu-Chung Hsiang
Wu-Yi Hsiang